# SDR LS1R066571

- Difficulty date: March 16, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N8530F
- Make and model: Bell 212
- Aircraft serial: 30920
- Aircraft time: 15,360 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Strap
- Part number: J154523V
- Condition: Torn
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP  IS TORN.  (RUBBER COMING APART).
